# SDR SWAA2025041415468

- Difficulty date: March 18, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 BREAK PANEL IS CRACKED AT RBL 1; WL 208<[01] REMOVED AND REPLACED BREAK PANEL ITEM:143A5240-64 LOT: 1598659-1; BETWEEN BS540 BL0 TO RBL 24.75 WL 208. IAW SRM 51-40-02 DWG 143A0060 REV:A;[02] VERIFIED CORRECTIVE ACTION ETNRY 1.
